MathSciNet Relay Station
MathSciNet bibliographic data
MR2370597 (2008m:60143) 60J10 (60C05 82C41)
Sznitman, Alain-Sol How universal are asymptotics of disconnection times in discrete cylinders? Ann. Probab. 36 (2008), no. 1, 1–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement